... reaction hives all over my body throat feels like it's burt er gave meds said take 5 days... I can not take this any more
I didn't have a bad reaction until my 3rd infusion. Alarms were going off due to my BP shooting up to 229/187. I also experienced vomiting, confusion and severe muscle pain. Was rushed to the ER to stabilize my stats but still felt horrid for a week following the infusion. I researched it and Remicade has a half-life of 9 days. No wonder I felt so bad. Needless to say, that was my last Remicade infusion.
Kellie, New Orleans, 41
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2010 • 5 answers
Is anyone aware of a "rebound effect" as the body's immune system catches up to the Remicade assault
Posted 12 Jul 2012 • 1 answer
My son is 15 and has Chrons Disease. He has had 3 treatments of Remicade but it is not helping with?
Posted 1 Jan 2013 • 2 answers
I had a bad reaction to my infusion of remicade the nurse rushed it it took 45 min when it is usaal?
Posted 9 Apr 2013 • 4 answers
Posted 17 Mar 2015 • 2 answers